# SDR AALA202308182427

- Difficulty date: July 28, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ROUND FASTENER HOLES ON STRINGER LOCATED AT BS 931.5, S26R. REPAIRED STRINGER PER SRM 53-00-03-2R1 AND EA 347083.
